| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's therapy connector to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device's therapy connector is damaged.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated with the reported event.